# SDR HEEA060841

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075187003
- Condition: Reads Low
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE READS 15 DEGREES LOW AT STATIC, WILL NOT GO ABOVE 30 DEGREES WITH ENGINE RUNNING.
